# SDR 95ZZZX811

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66518
- Make and model: Beech 58
- Aircraft serial: TH1044
- Engine: Cont IO520CB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 642001
- Condition: Cyl Separated
- Location: Nr 2
- Part time: 2,889 hours
- Stage of operation: CL
- Nature of condition: E, R, K
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, PILOT NOTICED ROUGHNESS IN RIGHT ENGINE, HE REDUCED POWER, ENGINE RAN SMOOTH FOR A SHORT TIME THEN BECAME ROUGH AGAIN.  AT THIS TIME, OIL WAS NOTED ON THE TOP OF RIGHT COWL.  THE PILOT FEATHERED THE ENGINE AND LANDED.  NR 2 CYLINDER WAS FOUND SEPARATED FROM THE CASE AND TOP THROUGH-BOLT FOUND BROKEN.  CANNOT DETERMINE WHICH FAILED FIRST, THE BOLT OR THE CASE.
